# SDR AALA201712159020

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 55,087 hours, 20,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AISLE SEAT 4C EMERGENCY LITE CONNECTOR BROKEN ON BACKSIDE. RETERMINATED BOTH WIRES ON SEAT 4C EMERGENCY LIGHT PER ESPM 20-48-14.
